# SDR DALA13031910964

- Difficulty date: June 27, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 61,180 hours, 45,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, EXFOLIATION CORROSION WAS FOUND AT LONGERON L22 AT BS 1287.  INSTALLED LONGERON SPLICES IAW SRM 53-02, FIG 18.
